# SDR AALA2018081309008

- Difficulty date: July 22, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 43,519 hours, 16,479 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472177200
- Condition: Corroded
- Location: Frames 55-64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE SEAT TRACK -Y1292 BETWEEN FRAMES 55-64.  REPAIRED THE SEAT TRACK IAW SRM 51-72-11, DRAWING D53472770, AND SRM 53-41-15.
